# SDR CALA0700026

- Difficulty date: January 17, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 38,475 hours, 4,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W6294
- Condition: Corroded
- Location: Bs 1520-1546
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK FLANGE CORRODED AT STA 1520-1546, RBL 74.  THE SEAT TRACK WAS REPLACED IAW SRM 53-00-52, REPAIR 3.
